Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Pain in the lower stomach, constipation. What to do?

I have a pain in my bottom right stomach , I got quite drunk last night and it felt almost like a stitch at first, I had a football match today though and now its worse, I am constipated and my bottom right stomach keeps getting spasms and it moves slightly round to the side and back more occasionally, its not necessarily painful more discomfort
Asked On : Thu, 20 Dec 2012
Answers:  2 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response

Thank you for the query.

Bottom right pain can be caused by appendicitis, urinary tract infection, inguinal hernia. As appendicitis is urgent condition, you should not wait any more and have some diagnostics. Abdominal ultrasound, full blood work and urine analysis should be performed.

Hope this will help.
Answered: Thu, 20 Dec 2012
I find this answer helpful
General & Family Physician Dr. Himanshu Pandey's  Response
Hi ciaran ! Good luck to your team. Here ! What to do ! Take dicyclomine tab for abdominal cramp, take orange juice and lemon tea for hangover. Then go for ultra sound if it occur quite often. Get well soon. Bye.
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor